Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 7, Pages 6–10 (Mi vyurm116)  

Mathematics

Finite solvable groups with relatively small nonprimary subgroups normalizers

V. A. Antonov, N. N. Amineva

South Ural State University

Abstract: Complete description of finite solvable groups, in which for every nonprimary subgroup $A$ index $|N(A):A\cdot C(A)|$ divides some prime number, is obtained.

Keywords: group, subgroup, automorphism, normalizer, centralizer.

Full text: PDF file (188 kB)
References: PDF file   HTML file
UDC: 512.54
Received: 13.03.2012

Citation: V. A. Antonov, N. N. Amineva, “Finite solvable groups with relatively small nonprimary subgroups normalizers”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 6–10

Citation in format AMSBIB
\Bibitem{AntAmi12}
\by V.~A.~Antonov, N.~N.~Amineva
\paper Finite solvable groups with relatively small nonprimary subgroups normalizers
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 7
\pages 6--10
\mathnet{http://mi.mathnet.ru/vyurm116}
\elib{https://elibrary.ru/item.asp?id=18044641}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm116
  • http://mi.mathnet.ru/eng/vyurm/y2012/i7/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:96
    Full text:29
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021